Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Suffering from diabetes and hypertension. On gemer, matocard and plybion. High blood sugar values despite taking these medications. Are these right medications?

hi i am 68 years old i have diabetes from last 4 years also i have BP , i am using currently medicines as follows : Gemer PL 2 (Two times a day , each one after meal) Ecosprin AV75 Matocard xl 50 plybion CZS My Todays Sugar report as follows: Fasting :149 PP : 266 Wether the said medicines is right or their been any suggestion for any improvement as if medicines get lesser i.e. i depends lesser on medicines. Also i earlier taken trigliminsave but replace with gemer pl 2 by my doctor. Is this good. Please provide advice and give some suggestions for improvement.
Asked On : Sun, 9 Dec 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Welcome to HCM
You have Diabetes ,High BP these are chronic disease and you have to take medicines regularly .
With information you have given your FBS and PPBS are uncontrolled.
As you are taking drugs for very long time there is possibility of secondary failure of OHA.
Discuss with your Physician to give Long acting Insulin so as to reduce pill burden, and better control of blood sugar level.
Take care of your diet an dif possible go for regular walking.
Have faith in your doctor your blood sugar will come to normal level in few weeks .
Rest all medicines please continue to tak eregularly.
Take Care.
Good Luck.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor